# SDR AWXA200601545

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON LONGITUDINAL BEAM -Y1292, AT FS 20.  REPAIRED SEAT TRACK LOCATED BETWEEN FS 19 TO FS 24, -Y1292 IAW A319 SRM 53-11-15, PAGE 206, 211/212, FIG 16.
